Items where Author is "Chandrashekara Adiga, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 85.

Article

Chandrashekara Adiga, and Bulkhali, Nasser Abdo Saeed (2015) On Ramanujan's general theta function and a generalization of the Borweins' cubic theta functions. Asian-European Journal of Mathematics, Asian-European Journal of Mathematics, 08 (01). ISSN 1793-5571

Chandrashekara Adiga, and Liu, Zhi-Guo and Vanitha, A. (2014) On a continued fraction of order twelve and new Eisenstein series identities. Journal of Number Theory, 145. pp. 554-571. ISSN 0022-314X

Chandrashekara Adiga, and Liu, Zhi-Guo and Vanitha, A. (2014) On a continued fraction of order twelve and new Eisenstein series identities. Journal of Number Theory, 145. pp. 554-571. ISSN 0022-314X

Chandrashekara Adiga, and Sampathkumar, E. and Sriraj, M. A. (2014) Color Energy of a Unitary Cayley Graph. Discussiones Mathematicae Graph Theory, 34 (4). pp. 707-721.

Chandrashekara Adiga, and Vanitha, A. and Surekha, M. S. (2014) Continued fractions of order six and new eisenstein series identities. Journal of Numbers. pp. 1-6. ISSN 2356-7511

Chandrashekara Adiga, and Bulkhali, Nasser Abdo Saeed (2014) Identities for certain products of theta functions with applications to modular relations. Journal of Analysis & Number Theory An International Journal, 2 (1). pp. 1-15.

Chandrashekara Adiga, and Vanitha, A. (2014) New modular relations for the Rogers–Ramanujan type functions of order fifteen. Notes on Number Theory and Discrete Mathematics, 20 (1). pp. 36-48. ISSN 1310–5132

Chandrashekara Adiga, and Fathima, S. N. and Ariamanesh, Haidar (2013) The Skew Energy of Cayley Digraphs of Cyclic Groups and Dihedral Groups. International Journal of Mathematical Combinatorics, 1. pp. 60-76.

Burcu Bozkurt, S. and Chandrashekara Adiga, and Durmus Bozkurt, (2012) On the energy and Estrada index of strongly quotient graphs. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 43 (1). pp. 25-36.

Chandrashekara Adiga, and Asghar Talebi, A. and Haidar Ariamanesh, (2012) Some normal edge-transitive Cayley graphs on Frobenius groups Fp,3. Adv. Stud. Contemp. Math. (Kyungshang), 22 (3). pp. 439-443.

Chandrashekara Adiga, and Haidar Ariamanesh, (2012) Some properties of Cayley graphs on symmetric groups Sn. Int. J. Algebra, 6 (17-20). pp. 807-813.

Chandrashekara Adiga, and Shivakumar Swamy, C. S. (2011) Bounds on the Largest of Minimum Degree Laplician Eigenvalues of a Graph. Mathematical Combinatorics, 2. pp. 130-136.

Bhargava, S. and Chandrashekara Adiga, and Naika, M. S. Mahadeva (2011) Quintuple product identity as a special case of ramanujan's 1ψ1 summation formula. Asian-European Journal of Mathematics, 04 (01). pp. 31-34.

Chandrashekara Adiga, and Balakrishnan, R. and Wasin So, (2010) The skew energy of a digraph. LINEAR ALGEBRA AND ITS APPLICATIONS, 432 (7). pp. 1825-1835.

Chandrashekara Adiga, and Shivakumar Swamy, C. S. (2010) Bounds on the largest of minimum degree eigenvalues of graphs. Int. Math. Forum, 5 (37-40). pp. 1823-1831.

Chandrashekara Adiga, and Ramaswamy, H. N. and Somashekara, D. D. and Khoshbakht, Zeynab (2010) On the skew energy of some unitary Cayley digraphs. Adv. Stud. Contemp. Math. (Kyungshang), 20 (2). pp. 261-269.

Kim, Taekyun and Chandrashekara Adiga, and Kim, Y. H. and Choi, J. and Lee, B. (2010) A note on skew energy of a digraph. Adv. Stud. Contemp. Math. (Kyungshang), 20 (4). pp. 519-523.

Gutman, Ivan and Klobucar, Antoaneta and Majstorovic, Snjezana and Chandrashekara Adiga, (2009) Biregular graphs whose energy exceeds the number of vertices. MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 62 (3). pp. 499-508.

Chandrashekara Adiga, and Smitha, M. (2009) On maximum degree energy of a graph. Int. J. Contemp. Math. Sci., 4 (5-8). pp. 385-396.

Chandrashekara Adiga, and Khoshbakht, Zeynab (2009) On some inequalities for the skew Laplacian energy of digraphs. JIPAM. J. Inequal. Pure Appl. Math., 10 (3). Article 80, 6.

Chandrashekara Adiga, and Shivakumar Swamy, C. S. (2009) On strongly sum difference quotient graphs. Adv. Stud. Contemp. Math. (Kyungshang), 19 (1). pp. 31-38.

Chandrashekara Adiga, and Smitha, M. (2009) On the skew Laplacian energy of a digraph. Int. Math. Forum, 4 (37-40). pp. 1907-1914.

Chandrashekara Adiga, and Guruprasad, P. S. (2009) A note on four-variable reciprocity theorem. Int. J. Math. Math. Sci.. Art. ID 370390, 9.

Chandrashekara Adiga, and Guruprasad, P. S. (2008) On a three variable reciprocity theorem. South East Asian J. Math. Math. Sci., 6 (2). pp. 57-61.

Chandrashekara Adiga, and Vasuki, K. R. and Srivatsa Kumar, B. R. (2008) On modular relations for the functions analogous to Rogers-Ramanujan functions with applications to partitions. South East Asian J. Math. Math. Sci., 6 (2). pp. 131-144.

Chandrashekara Adiga, and Zaferani, R. K. (2008) Upper bounds for energy of a graph. Adv. Stud. Contemp. Math. (Kyungshang), 16 (2). pp. 279-285.

Chandrashekara Adiga, and Ramaswamy, H. N. (2008) A note on certain divisibility problem. Int. J. Math. Anal. (Ruse), 2 (21-24). pp. 1157-1161.

Chandrashekara Adiga, and Mahadeva Naika, M. S. and Han, Jung Hun (2007) General modular transformations for theta-functions. Indian J. Math., 49 (2). pp. 239-251.

Chandrashekara Adiga, and Kafshgarzaferani, R. and Smitha, M. (2007) Strongly quotient graphs. South East Asian J. Math. Math. Sci., 5 (2). pp. 119-127.

Chandrashekara Adiga, and Anitha, N. (2006) On a reciprocity theorem of Ramanujan. Tamsui Oxf. J. Math. Sci., 22 (1). pp. 9-15.

Chandrashekara Adiga, and Guruprasad, P. S. (2006) On an identity of Euler. J. Appl. Math. Anal. Appl., 2 (2). pp. 139-142.

Chandrashekara Adiga, and Zaferani, R. K. (2006) On colorings of strongly multiplicative and strongly quotient graphs. Adv. Stud. Contemp. Math. (Kyungshang), 13 (2). pp. 171-182.

Chandrashekara Adiga, and Anitha, N. (2006) On some continued fractions of Ramanujan. Adv. Stud. Contemp. Math. (Kyungshang), 12 (1). pp. 155-162.

Kim, Taekyun and Chandrashekara Adiga, and Han, Jung Hun (2006) A note on q-analogue of Sándor's functions. Sci. Magna, 2 (1). pp. 30-34.

Chandrashekara Adiga, and Smitha, M. (2006) An upper bound for maximum number of edges in a strongly multiplicative graph. Discuss. Math. Graph Theory, 26 (2). pp. 225-229.

Bhargava, S. and Chandrashekara Adiga, and Anitha, N. (2005) New partition theoretic facts of two identities of Euler. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 36 (11). pp. 607-612.

Chandrashekara Adiga, and Shaun, Cooper and Han, Jung Hun (2005) A general relation between sums of squares and sums of triangular numbers. INTERNATIONAL JOURNAL OF NUMBER THEORY, 1 (2). pp. 175-182.

Chandrashekara Adiga, and Han, Jung Hun (2005) A new approach to Jacobi's theorems via Ramanujan's continued fractions. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 71 (1). pp. 75-79.

Bhargava, S. and Chandrashekara Adiga, and Anitha, N. (2005) On a class of ℕ-parity partitions. Indian J. Math., 47 (2-3). pp. 289-293.

Kim, Taekyun and Chandrashekara Adiga, (2005) On the q-analogue of gamma functions and related inequalities. JIPAM. J. Inequal. Pure Appl. Math., 6 (4). Article 118, 4 pp. (electronic).

Chandrashekara Adiga, and Anitha, N. (2004) A note on a continued fraction of Ramanujan. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 70 (3). pp. 489-497.

Chandrashekara Adiga, and Taekyun, Kim and Mahadeva Naika, M. S. and Madhusudhan, H. S. (2004) On Ramanujan's cubic continued fraction and explicit evaluations of theta-functions. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 35 (9). pp. 1047-1062.

Chandrashekara Adiga, and Cooper, Shaun and Han, Jung Hun (2004) General relations between sums of squares and sums of triangular numbers. Res. Lett. Inf. Math. Sci. , , 6. pp. 157-161. ISSN 1175-2777

Kim, Taekyun and Chandrashekara Adiga, (2004) Sums of products of generalized Bernoulli numbers. Int. Math. J., 5 (1). pp. 1-7.

Chandrashekara Adiga, and Ramaswamy, H. N. and Somashekara, D. D. (2004) A note on strongly multiplicative graphs. Discuss. Math. Graph Theory, 24 (1). pp. 81-83.

Chandrashekara Adiga, and Taekyun, Kim and Mahadeva Naika, M. S. (2003) Modular equations in the theory of signature 3 and P-Q identities. Adv. Stud. Contemp. Math. (Kyungshang), 7 (1). pp. 33-40.

Chandrashekara Adiga, and Taekyun, Kim (2003) On a continued fraction of Ramanujan. Tamsui Oxf. J. Math. Sci., 19 (1). pp. 55-65.

Chandrashekara Adiga, and Kim, Taekyun and Somashekara, D. D. and Fathima, S. N. (2003) On a q-analogue of Sándor's function. Journal of Inequalities in Pure and Applied Mathematics, 4 (5). pp. 1-5. ISSN 1443-5756

Bhargava, S. and Chandrashekara Adiga, and Mahadeva Naika, M. S. (2003) A new class of modular equations in Ramanujan's alternative theory of elliptic functions of signature 4 and some new P-Q eta-function identities. Indian J. Math., 45 (1). pp. 23-39.

Bhargava, S. and Chandrashekara Adiga, and Mahadeva Naika, M. S. (2003) A new class of modular equations in Ramanujan's alternative theory of elliptic functions of signature 4 and some new P-Q eta-function identities. Indian J. Math., 45 (1). pp. 23-39.

Chandrashekara Adiga, and Mahadeva Naika, M. S. and Shivashankara, K. (2002) On some P-Q eta-function identities of Ramanujan. Indian J. Math., 44 (3). pp. 253-267.

Chandrashekara Adiga, and Remy Denis, Y. and Vasuki, K. R. (2002) On some continued fraction expansions for ratios of ₂Ψ₂. Aligarh Bull. Math., 21 (2). pp. 25-35.

Chandrashekara Adiga, and Vasuki, K. R. and Shivashankara, K. (2002) Some Theta Function Identities and New Explicit Evaluations of Rogers-ramanujan Continued Fraction. Tamsui Oxford Journal of Mathematical Sciences, 18 (1). pp. 101-117.

Chandrashekara Adiga, and Vasuki, K. R. and Mahadeva Naika, M. S. (2001) On some new identities involving integrals of theta-functions. Adv. Stud. Contemp. Math. (Pusan), 3 (2). pp. 1-11.

Chandrashekara Adiga, and Vasuki, K. R. and Mahadeva Naika, M. S. (2001) On some new identities involving integrals of theta-functions. Advan. Stud. Contemp. Math.(Kyungshang), 3. pp. 1-11.

Chandrashekara Adiga, and Vasuki, K. R. (2001) On sums of triangular numbers. Math. Student, 70 (1-4). pp. 185-190.

Singh, S. L. and Chandrashekara Adiga, and Giniswamy, (2001) A fixed point theorem in a 2-metric space and an application. J. Natur. Phys. Sci., 15 (1-2). pp. 55-64.

Chandrashekara Adiga, and Vasuki, K. R. (2000) Some explicit evaluations of theta-functions. Far East J. Math. Sci. (FJMS), 2 (4). pp. 625-631.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1999) Ramanujan's ₁ψ₁ summation and an interesting generalization of an identity of Jacobi. Indian J. Math., 41 (1). pp. 39-42.

Chandrashekara Adiga, and Somashekara, D. D. (1999) Strongly \star-graphs. Math. Forum, 13. pp. 31-36.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1998) Number of representations of an integer as a sum of a square and five times a square. J. Indian Math. Soc. (N.S.), 65 (1-4). pp. 249-251.

Chandrashekara Adiga, and Somashekara, D. D. (1998) On some Rogers-Ramanujan type continued fraction identities. Math. Balkanica (N.S.), 12 (1-2). pp. 37-45.

Chandrashekara Adiga, and Vasuki, K. R. (1998) A note on rational approximations. J. Indian Math. Soc. (N.S.), 65 (1-4). pp. 181-189.

Chandrashekara Adiga, and Ramaswamy, H. N. (1996) A note on Euler's totient function. J. Indian Math. Soc. (N.S.), 62 (1-4). pp. 169-174.

Chandrashekara Adiga, (1995) A note on the q-gamma and q-beta functions. Math. Balkanica (N.S.), 9 (1). pp. 35-41.

Bhargava, S. and Chandrashekara Adiga, (1994) A basic bilateral series summation formula and its applications. Integral Transform. Spec. Funct., 2 (3). pp. 165-184.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1993) 3-Square theorem as an application of Andrews identity. FIBONACCI QUARTERLY, 31 (2). pp. 129-133. ISSN 0015-0517

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1993) Ramanujan remarkable summation formula and an interesting convolution identity. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 47 (1). pp. 155-162. ISSN 0004-9727

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1993) Three-square theorem as an application of Andrews' identity. Fibonacci Quart., 31 (2). pp. 129-133.

Mohan, N. R. and Chandrashekara Adiga, (1993) A note on Ward's conjecture. J. Indian Math. Soc. (N.S.), 59 (1-4). pp. 201-206.

Chandrashekara Adiga, (1992) On the representations of an integer as a sum of two or four triangular numbers. Nihonkai Math. J., 3 (2). pp. 125-131.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1992) A generalization of Shiokawa's rational approximations to the Rogers-Ramanujan continued fraction. Comment. Math. Univ. St. Paul., 41 (2). pp. 125-134.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1991) An estimate of Ramanujan related to the greatest integer function. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 44 (1). pp. 149-154. ISSN 0004-9727

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1989) Parity results deducible from certain theta function identities found in Chapter 16 of Ramanujan's second note-book. Math. Student, 57 (1-4). pp. 121-132.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On some generalizations of Ramanujan continued fraction identities. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 97 (1-3). pp. 31-43. ISSN 0253-4142

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On certain continued fractions related to ₃Φ₂ basic hypergeometric functions. J. Math. Phys. Sci., 21 (6). pp. 613-629.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1987) On some generalizations of Ramanujan's continued fraction identities. Proc. Indian Acad. Sci. Math. Sci., 97 (1-3). 31-43 (1988).

Bhargava, S. and Chandrashekara Adiga, (1987) On two elliptic θ-function identities stated by Srinivasa Ramanujan. Internat. J. Math. Ed. Sci. Tech., 18 (2). pp. 318-320.

Bhargava, S. and Chandrashekara Adiga, (1986) A basic hypergeometric transformation of Ramanujan and a generalization. Indian J. Pure Appl. Math., 17 (3). pp. 338-342.

Chandrashekara Adiga, and Berndt, Bruce C. and Bhargava, S. and Watson, G. N. (1985) Chapter 16 of Ramanujan's second notebook: theta-functions and q-series. Mem. Amer. Math. Soc., 53 (315). v+85.

Bhargava, S. and Chandrashekara Adiga, (1984) On Some Continued Fraction Identities of Srinivasa Ramanujan. Proceedings of the American Mathematical Society, 92 (1). pp. 13-18.

Bhargava, S. and Chandrashekara Adiga, (1984) On some continued fraction identities of Srinivasa Ramanujan. Proc. Amer. Math. Soc., 92 (1). pp. 13-18.

Conference or Workshop Item

Chandrashekara Adiga, and Anitha, N. and Han, Jung Hun (2006) A generalization of Agarwal's theorem. In: UNSPECIFIED.

Chandrashekara Adiga, and Giniswamy, (2003) A fixed point theorem on some nonexpansive type mappings on complete metric spaces. In: UNSPECIFIED.

Bhargava, S. and Chandrashekara Adiga, and Somashekara, D. D. (1990) Some relations between infinite series and infinite products. In: Proceedings of the Symposium on Algebra and Number Theory (Cochin, 1990).

This list was generated on Sun Sep 24 21:11:09 2017 IST.